# SDR DL72K960413

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481DA
- Make and model: Boeing 727232
- Aircraft serial: 20861
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Le Slat
- Component: 651622373
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER TAI SKIN CRACKED BETWEEN RIBS 11 AND 12 AFT RIVET TAIL.  REPAIRED PER MM 57-54-0 FIG 803A, FOR NR 2 L/E SLAT.  FOUND DURING SHOP INSPECTION.
